Repositorio de producción científica de la Universidad de Sevilla

Firmly nonexpansive mappings in classes of geodesic spaces

Opened Access Firmly nonexpansive mappings in classes of geodesic spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ariza Ruiz, David
Leustean, Laurentiu
López Acedo, Genaro
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2014
Publicado en: Transactions of the American Mathematical Society, 366 (8), 4299-4322.
Tipo de documento: Artículo
Resumen: Firmly nonexpansive mappings play an important role in metric fixed point theory and optimization due to their correspondence with maximal monotone operators. In this paper we do a thorough study of fixed point theory and the asymptotic behaviour of Picard iterates of these mappings in different classes of geodesic spaces, such as (uniformly convex) W-hyperbolic spaces, Busemann spaces and CAT(0) spaces. Furthermore, we apply methods of proof mining to obtain effective rates of asymptotic regularity for the Picard iterations.
Cita: Ariza Ruiz, D., Leustean, L. y López Acedo, G. (2014). Firmly nonexpansive mappings in classes of geodesic spaces. Transactions of the American Mathematical Society, 366 (8), 4299-4322.
Tamaño: 278.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42604

DOI: http://dx.doi.org/10.1090/S0002-9947-2014-05968-0

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones